Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   AMIRKABIR   Spring 2003 , Volume 14 , Number 54-D; Page(s) 124 To 135.
 
Paper: 

EXPONENTIALLY METRIC ON FUNCTION SPACES

 
 
Author(s):  BEHDIN B., RIAZI A.
 
* 
 
Abstract: 

In this paper a new metric (called Exponentially Metric) is introduced on functions from a metric space X into another metric space Y.
Exponentially metric can be defined on a large set of functions (called Exponentially Bounded Functions) enjoying interesting properties similar to uniform metric. Some results concerning the exponentially meric are proved.

 
Keyword(s): METRIC SPACES, FUNCTION SPACES, EXPONENTIAL FUNCTION, CONVERGENCE OF SEQUENCES DIVERGENT SERIES SERIES
 
 
References: 
  • ندارد
  •  
 
Cite:
APA: Copy

BEHDIN, B., & RIAZI, A. (2003). EXPONENTIALLY METRIC ON FUNCTION SPACES. AMIRKABIR, 14(54-D), 124-135. https://www.sid.ir/en/journal/ViewPaper.aspx?id=5037



Vancouver: Copy

BEHDIN B., RIAZI A.. EXPONENTIALLY METRIC ON FUNCTION SPACES. AMIRKABIR. 2003 [cited 2021April13];14(54-D):124-135. Available from: https://www.sid.ir/en/journal/ViewPaper.aspx?id=5037



IEEE: Copy

BEHDIN, B., RIAZI, A., 2003. EXPONENTIALLY METRIC ON FUNCTION SPACES. AMIRKABIR, [online] 14(54-D), pp.124-135. Available at: <https://www.sid.ir/en/journal/ViewPaper.aspx?id=5037>.



 
 
Yearly Visit 33
 
Latest on Blog
Enter SID Blog